# SDR AALA201610289011

- Difficulty date: October 26, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,909 hours, 28,048 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 36161407
- Part serial: P2735
- Condition: Leaking
- Location: Apu
- Part time: 25,560 hours, 9,641 cycles
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT ATTENDANTS REPORTED SULFUR SMELL MID CABIN.  MAINTENANCE FOUND THE APU OIL LEAKING OIL FROM THE COOLING FAN, INGESTION INTO THE LOAD COMPRESSOR VERIFIED SINCE THE INTAKE AND DIFFUSER WERE OIL SOAKED.  REPLACED COOLING FAN AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 49-52-51.  MAINTENANCE COMPLIED WITH JOB CARD'S 26L00021001 T/S CABIN AIR QUALITY, 26L00021002 APU SMELL IN CABIN, 26L31049009 CLEAN APU COMPRESSOR AND 26L00021004 DECONTAMINATION OF THE ECS ENGINE AND APU.  (EVENT RE-OCCURED SEE AALA201611049004 AND AALA201611079015).
